MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VACCESS PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. VACCESS PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number VA8064
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided, therefore, a lot history review was performed.The sample was returned for evaluation and the investigation confirmed for the reported rupture issue.The definitive root cause could not be determined.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model va8064 pta balloon dilatation catheter allegedly experienced a rupture.The information was received from a single source.One patient was involved with no reported patient injury.The female patient is (b)(6) years old and weighs (b)(6) kgs.
 
Additional Manufacturer Narrative
H10: for the reported malfunction, reportability was reassessed and determined to be no longer reportable.H10: the lot number was provided, therefore, a lot history review was performed.The sample was returned for evaluation and the investigation confirmed for the reported rupture issue.The definitive root cause could not be determined.The device is labeled for single use.H11:section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model va8064 pta balloon dilatation catheter allegedly experienced a rupture.The information was received from a single source.One patient was involved with no reported patient injury.The female patient is 62 years old and weighs 51 kgs.

Brand Name
VACCESS PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10760161
Report Number2020394-2020-06343
Device Sequence Number16977583
Product Code DQY
UDI-Device Identifier00801741121296
UDI-Public(01)00801741121296
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberVA8064
Device Catalogue NumberVA8064
Device Lot Number93YD0175
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer12/31/2020
Initial Report FDA Received Date10/30/2020
Supplement Report FDA Received Date01/14/2021
Patient Sequence Number1